# SDR AALA202205239954

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737
- Aircraft serial: 31129
- Aircraft time: 31,954 hours, 13,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY EXIT LIGHT LENS MISSING. REPLACED LENS PER AMM 33-51-0I.
